# SDR SWAA2020060387956

- Difficulty date: May 30, 2020
- Submitted: June 3, 2020
- Operation: Air carrier
- Aircraft: N464WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32468
- Aircraft time: 55,704 hours, 33,002 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY EXIT SIGN LOWER POSITION INOPERATIVE.  RESECURED LAMP AT R2 DOOR EMERGENCY EXIT SIGN (LOWER) PER AMM 33-51-01-960-801.  OPS CHECK FOUND NORMAL.
